MAUDE Adverse Event Report: VYAIRE MEDICAL GMBH VYNTUS SPIRO LAPTOP; CALCULATOR, PREDICTED VALUES, PULMONARY FUNCTION

VYAIRE MEDICAL GMBH VYNTUS SPIRO LAPTOP; CALCULATOR, PREDICTED VALUES, PULMONARY FUNCTION
Model Number VYNTUS SPIRO LAPTOP
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The provided pictures confirmed that the keyboard is bent upwards where the battery is sitting.As the device was not returned, a specific root-cause can not be determined.The most probable root cause can be attributed to a swollen battery.The customer received a replacement laptop.The dell laptop is a third party device which is not further investigated by vyaire.Dell has the appropriate declaration of conformity and adheres to all applicable safety standards.The usage of laptops which fulfil applicable safety standards is state of the art.The customer will be informed that a swollen battery poses a safety risk to users and patients.Therefore the laptop should be returned to vyaire or if that is not possible, scrapped in accordance with hazardous materials disposal.The risk evaluation of this complaint results in a risk acceptance level of a medium acceptable health risk.
 
Event or Problem Description
The customer reported that the keyboard of the vyntus spiro laptop from dell is pushing up because of a swollen battery.There was no patient involvement.

Brand Name
VYNTUS SPIRO LAPTOP
Common Device Name
CALCULATOR, PREDICTED VALUES, PULMONARY FUNCTION
Manufacturer (Section D)
VYAIRE MEDICAL GMBH
leibnizstrasse 7
hoechberg 97204
GM  97204
Manufacturer (Section G)
VYAIRE MEDICAL GMBH
leibnizstrasse 7
hoechberg 97204
GM   97204
Manufacturer Contact
maren wiese
leibnizstrasse 7
hoechberg 
GM  
MDR Report Key20243853
Report Number9615102-2024-00156
Device Sequence Number7301599
Product Code BTY
UDI-Device Identifier34250892904925
UDI-Public(01)34250892904925
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K071753
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVYNTUS SPIRO LAPTOP
Device Catalogue Number25626-001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2024
Initial Report FDA Received Date09/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown